MAUDE Adverse Event Report: ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)

ABBOTT GMBH ALINITY S ANTI-HCV REAGENT KIT; HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Catalog Number 06P04-60
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hcv results generated on the alinity s processing module for nine donors and/or stem cell patient samples which were nonreactive with the nat ultrio.The donor samples with nonreactive nat ultrio result were confirmed as positive by supplemental testing; however, the stem cell patient samples do not get sent out for supplemental testing.The nine samples were blinded as they were used for a validation study; therefore, it is unknown which of the nine samples were donor samples or stem cell patient samples.The customer provided one example.(b)(6) 2024 sid (b)(6) result = 4.67 s/co (reactive).Nat ultrio = nonreactive.No supplemental testing.There was no impact to donor/patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Additional Manufacturer Narrative
The complaint investigation for false reactive alinity s anti-hcv results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, labeling review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A search for similar complaints did not identify an increase in complaint activity for lot 61101be00.Ticket trending review did not identify any trends for the issue for the product.Device history record review did not identify any nonconformances, potential nonconformances or deviations associate with lot 61101be00 and complaint issue.Labeling was reviewed and sufficiently addresses the complaint issue.A review of field data for alinity s anti-hcv was performed.Overall reactive rates for alinity s anti-hcv, list number 6p04-60 lot 61101be00 across md anderson blood center, usa, applicable peer sites, and across a whole blood and plasma screening monitoring group were collected and assessed.Across the whole blood and plasma monitoring group, the customer and their peer sites, the performance of the lot 61101be00 is within product requirements.Based on the investigation, no systemic issue or deficiency was identified.The alinity s anti-hcv reagent, lot number 61101be00 is performing as expected.
 
Event or Problem Description
The customer observed false repeat reactive alinity s anti-hcv results generated on the alinity s processing module for nine donors and/or stem cell patient samples which were nonreactive with the nat ultrio.The donor samples with nonreactive nat ultrio result were confirmed as positive by supplemental testing; however, the stem cell patient samples do not get sent out for supplemental testing.The nine samples were blinded as they were used for a validation study; therefore, it is unknown which of the nine samples were donor samples or stem cell patient samples.The customer provided one example.(b)(6) 2024 sid (b)(6) result = 4.67 s/co (reactive); nat ultrio = nonreactive; no supplemental testing; there was no impact to donor/patient management reported.

Brand Name
ALINITY S ANTI-HCV REAGENT KIT
Common Device Name
HEPATITIS C VIRUS ENCODED ANTIGENS (RECOMBINANT C100-3, HCR43)
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key20479564
Report Number3002809144-2024-00299
Device Sequence Number15539503
Product Code QHM
UDI-Device Identifier00380740117191
UDI-Public(01)00380740117191(17)250102(10)61101BE00
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BL 125677
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/02/2025
Device Catalogue Number06P04-60
Device Lot Number61101BE00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/23/2024
Supplement Date Received by Manufacturer11/15/2024
Initial Report FDA Received Date10/18/2024
Supplement Report FDA Received Date11/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY S SYSTEM, 06P16-01, (B)(6).; ALNTY S SYSTEM, 06P16-01, (B)(6).
Patient SexUnknown